Ein Axiomensystem für die euklidische Geometrie.

H. Guggenheimer

Elemente der Mathematik (1964)

  • Volume: 19, page 126-131
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Guggenheimer, H.. "Ein Axiomensystem für die euklidische Geometrie.." Elemente der Mathematik 19 (1964): 126-131. <http://eudml.org/doc/140796>.

author = {Guggenheimer, H.},
journal = {Elemente der Mathematik},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {126-131},
title = {Ein Axiomensystem für die euklidische Geometrie.},
url = {http://eudml.org/doc/140796},
volume = {19},
year = {1964},

AU - Guggenheimer, H.
TI - Ein Axiomensystem für die euklidische Geometrie.
JO - Elemente der Mathematik
PY - 1964
VL - 19
SP - 126
EP - 131
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/140796
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.